Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite type functions as limits of exponential sums


Author: D. J. Newman
Journal: Proc. Amer. Math. Soc. 86 (1982), 602-604
MSC: Primary 30D10
DOI: https://doi.org/10.1090/S0002-9939-1982-0674089-8
MathSciNet review: 674089
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: The functions $ f(z)$ of type 1 which are bounded on the real axis are usually thought of as spanned by the exponentials $ {e^{i\lambda z}}$, $ \lambda \in [ - 1,1]$. We find the correct topology in which this "spanning" occurs.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D10

Retrieve articles in all journals with MSC: 30D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0674089-8
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society